MathSciNet Relay Station
MathSciNet bibliographic data
MR1664345 (2000m:47024) 47A99 (47B15)
Drissi, D.; Mbekhta, M. Operators with bounded conjugation orbits. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2687–2691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement